Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need help with meds/side effects! Emme

Posted by Chloe on December 6, 2001, at 9:41:52

In reply to Re: Need help with meds/side effects! Chloe, posted by Emme on December 5, 2001, at 9:29:56


Hi Emme,
Thanks for the idea. I have had a really hard time with these newer mood stabilizers, ie topamax, lamictal, trileptal. They don't seem to work all that great, and the side effects are devastating to my body. I am so thankful I don't have seizures and would have to take an AC every day. I am just trying to get through day by day. But it is so hard to live with my emotional all over the map. Who knows what today will bring...

How are you managing? Did you find a substitute for the Gabitril?
All the best
Chloe


> I'm sorry things are not working out for you now with the Li. There's one more anticonvulsant that you may not have tried: gabitril. I tried it and it did help some with depression and anxiety. Unfortunately, I couldn't really tolerate it at a therapeutic dose. But if you're looking for another option, maybe as an add-on, ask your doctor about it. Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chloe thread:85770
URL: http://www.dr-bob.org/babble/20011202/msgs/86127.html